# SDR SWAA2023081486932

- Difficulty date: August 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 17,799 hours, 8,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE PLASTIC RETAINER CLIP MISSING FROM FWD SERVICE GIRT BAR EMERGENCY SLIDE<[01] REINSTALLED STOP RING IAW AMM 25-66-01
